| Model Number |
0147 |
| Medical Device Problem Codes |
Fracture (1260); Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/11/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right ventricular (rv) lead was surgically abandoned.This lead had a fracture and was shredded during explant process.A new lead was implanted.No additional adverse patient effects were reported.